# SDR 2006UALA00268

- Difficulty date: February 12, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N472UA
- Make and model: Airbus A320-232
- Aircraft serial: 1435
- Aircraft time: 16,384 hours, 6,742 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Green System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  A/C TOWED TO GATE.  GREEN SYS HYD QTY WENT TO ZERO. TROUBLESHOT GREEN SYS HYD LEAK.  FOUND NR 2 ENG EDP PUMP LEAKING. FOUND PUMP HOUSING CRACKED.  REPLCD PUMP. REPLACED LFT ENG HYD FILTER ASSY AND GREEN MAIN FILTER. NO METAL NOTED. SERVICED GREEN SYSTEM FULL, PURGED ALL SYSTEMS, SYSTEMS OP CK LK CK OK. NEXT DAY LOW FLUID INDICATION.  FOUND LOOSE LWR B-NUT IN WHEEL WELL.  TIGHTENED NUT & SERVICED FLUID.  LEAK CHK OK
